As an Amazon Associate I earn from qualifying purchases.
For use by people 12 years of age and older.



Phenylephrine hcl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief.

Allergy and pain medicine for adults and children 12 years of age and older.


1. Advil
#ad
50 Coated Tablets, Cold Medicine for Adults with Ibuprofen, Advil Multi Symptom Cold and Flu Medicine, Phenylephrine HCL and Chlorpheniramine Maleate
#adAdvil #ad - Cold medicine for adults available in easy-to-take coated tablet form. Take one tablet every four hours while symptoms persist. Uniquely formulated to fight common cold and flu symptoms, nasal swelling, sinus pressure, fever, headache, sneezing, providing nasal congestion, body aches and runny nose relief.For use by people 12 years of age and older.
More information #ad
Powerful ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief. Fifty packets of 1 coated tablet of advil multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 6 Inches |
Length | 3.5 Inches |
Width | 5.5 Inches |
Part Number | 305730190015 |
Model | 305730190015 |
More information #ad
2. Advil
#ad
Pack of 2, Advil Congestion Relief, Non Drowsy, 10 Coated Tablets
#adAdvil #ad - We invest in research and development to find new ways for people to look after themselves, their families and homes. At the heart of our rapidly growing consumer health business is a passionate desire to help people feel better. Manufactured in United States.More information #ad
Brand | Advil #ad |
Manufacturer | PFIZER CONSUMER HEALTHCAR #ad |
Height | 10 Inches |
Length | 6 Inches |
Weight | 0.1 Pounds |
Width | 6 Inches |
Part Number | PF19911 |
Model | 305730199117-2a |
More information #ad
3. Advil
#ad
Advil Multi-Symptom Cold & Flu Coated Tablets, 10 Count
#adAdvil #ad - Temporarily relives these symptoms associated with the common cold or flu: headache; fever; minor body aches and pains; nasal congestion; runny nose; sinus pressure; sneezing.More information #ad
Brand | Advil #ad |
Manufacturer | PFIZER CONSUMER HEALTHCAR #ad |
Height | 1 Inches |
Length | 5 Inches |
Weight | 0.1 Pounds |
Width | 10 Inches |
Part Number | PF019010 |
More information #ad
4. Advil
#ad
20 Coated Tablets, Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
#adAdvil #ad - Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache. One package of 20 coated tablets of advil sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl.Phenylephrine hcl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief.
More information #ad
Nighttime or daytime sinus medicine for adults and children 12 years and older. Take one of these sinus decongestant tablets every 4 hours as needed for symptoms. Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 4.5 Inches |
Length | 4.5 Inches |
Width | 4 Inches |
Part Number | 250465 |
Model | 305730199216 |
More information #ad
5. Advil
#ad
Fever Reducer with Ibuprofen, HCl & Chlorpheniramine Maleate 4 mg, 50 Count, Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets, Phenylephrine
#adAdvil #ad - Coated advil allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it. Phenylephrine hcl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief.Allergy and pain medicine for adults and children 12 years of age and older.
More information #ad
200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache. One package of 50 coated tablets of advil allergy and Congestion Relief Tablets, Fever Reducer and Allergy Relief with Ibuprofen, Pain Reliever, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 6 Inches |
Length | 3.5 Inches |
Weight | 0 Pounds |
Width | 5.5 Inches |
Part Number | 305730196017 |
Model | 305730196017 |
More information #ad
6. Advil
#ad
Advil Congestion Relief, Pack of 4, Non Drowsy, 10 Coated Tablets
#adAdvil #ad - Manufactured in United States. We invest in research and development to find new ways for people to look after themselves, their families and homes. At the heart of our rapidly growing consumer health business is a passionate desire to help people feel better.More information #ad
Brand | Advil #ad |
Manufacturer | Advil #ad |
Part Number | 305730199117-4a |
Model | 305730199117-4a |
More information #ad
7. Mucinex
#ad
20 Count, Mucinex Sinus-Max Severe Congestion Relief Caplets
#adMucinex #ad - Maximum strength relief: maximum strength Mucinex Sinus-Max Severe Congestion & Pain helps relieve pain, headache, nasal congestion, sinus congestion and chest congestion.1 trusted cold and cough brand: #1 Cold and Cough brand doctors trust*.More information #ad
Nasal decongestant: contains Phenylephrine HCl that provides relief for nasal congestion, sinus congestion and pressure. Pain reliever: Contains Acetaminophen which relieves minor aches and pains. Usage: use as directed; For ages 12+ years. Expectorant: contains Guaifenesin that thins and loosens mucus; relieves chest congestion.Brand | Mucinex #ad |
Manufacturer | Reckitt Benckiser Healthcare #ad |
Height | 4.8 Inches |
Length | 0.8 Inches |
Weight | 0.11 Pounds |
Width | 3 Inches |
Part Number | ASA-143 |
Model | ASA-143 |
More information #ad